# SDR DALA2019103106347

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1339494) AFT CABIN FLOOR STRUCTURE HAS CORROSION ON UPPER SURFACE FROM STA 1681-1718 BL 0 - LBL 54. CORRECTIVE ACTION: REMOVED CORROSION AT FLOOR STRUCTURE AFT DECK FROM STA 1681 - 1718 BL 0 TO LBL 17 AND LBL 25 TO LBL 54 IAW B757 SRM 51-10-02, AREA WITH ORIGINAL THICKNESS .071 MATT LOSS .005 MATT REMAINING .066 TO BE WITHIN LIMITS IAW B757 SRM 53-00-51. AREA BETWEEN STA 1681 - 1718 LBL 18 TO LBL 24 WITH MATT REMAINING .060 TO BE OUT OF LIMITS IAW B757 SRM 53-00-51 CUT OUT DAMAGED AREA FABRICATED AND INSTALLED REPAIR PARTS IAW B757 SRM 53-60-51 REP 17.
